# SDR UPS01534589

- Difficulty date: January 5, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 18196918
- Part serial: 0533B
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERTION - FLAP DISAGREE MSG.  REMOVED AND REPLACED FLAP POSITION TRANSMITTER IAW MM 27-58-03. OPS CHK FLAP TRAVEL AND BITE CHK FSEU ALL NORMAL.  P/N ON/OFF 18-1969-18, S/N ON -0750B, S/N OFF 0533B.
